The dilemma in a case of immune thrombocytopenia in a patient with human immunodeficiency virus on antituberculosis treatment for miliary pulmonary tuberculosis.
Аннотация
The multifactorial mechanisms of immune thrombocytopenia (ITP) in patients with human immunodeficiency virus (HIV) and tuberculosis (TB) could be caused by HIV, TB or anti-TB drugs. No patients with HIV and opportunistic infection of miliary pulmonary TB who developed thrombocytopenia after treatment with anti-TB drugs have been reported. A 47-year-old woman with HIV/acquired immunodeficiency syndrome and miliary TB with normal platelet count (229 000/μL) started anti-TB drugs (rifampicin, isoniazid, pyrazinamide and ethambutol). After 10 days of treatment, her platelet count was low (17 000/μL). As rifampicin and isoniazid were stopped and intravenous methylprednisolone was given, her platelet count began to increase. After more than a month, her platelet count was normal (192 000/μL) and she started antiretrovirals. This improved platelet count after high-dose methylprednisolone is suggestive of ITP; however, the dilemma is whether it was rifampicin alone that caused ITP or did HIV and disseminated TB infection also play a role?
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.